Is it more than a migraine?

So I started having migraines at the age of 14, now I'm 20 years old. I started doing Botox. It's my second round now. I keep having the horrible throbbing stabbing uncomfortable pain on my top right side of my head. It's to the point to where I'm taking pain medicine. I can just be sitting down doing nothing and my head would start hurting. 5 years ago I had a CT scan done on my head and they had saw a small dark spot on my brain, but I was wearing braces at the time. So, it might've distorted the image. I REALLY need some help? Please?

3 Replies

oldestnewest
  • Hi,

    I fully understand & sympathise with you. I get the same pain , quite often even without a migraine. I had an appt at Neuro on Thursday past & was reminded that migraines often affect the nerves in your head.

    There can be a wide range if weird & terrifying pain from nerve pain, such as trigeminal neuralgia, pins & needles, sharp stabbing pains. So either with a migraine or without, sufferers can experience some or all these pains. The problem is managing them. I have yet to find one solution that fits all. The best I can offer is:

    If you're stressed about this see your GP.

    Check if there's medication that won't cause problems with other meds.

    As hard as it is, try not to stress about the pain being something sinister.

    Try to find what best helps you cope with the pain.

    Avoid any medication overuse cycles it's hellish hard to break them.

    I had migraines as a teenager, I got an alternative homeopathic treatment which got rid of the migraines completely. Unfortunately, due to 3 car accidents in 9 years I have been suffering migraines again for the past 15 years. So I really do understand.

    Wishing you well. Catherine.

  • What is it that you think it might be? If the doctors saw a small spot on a CT and have done nothing then they must have decided that either (a) it was nothing (you can have all sorts of things show up on scans that do not need/cannot be given treatment) and/or (b) it was not in any way connected with your head pain.

    By the sounds of things you need another appointment to set your mind at rest. But as I say it is unlikely to be anything of concern or they would be doing whatever they needed to do. Your anxiety about it needs to be addressed though so go back to them.

  • I've been using Botox for years. It takes several sessions of injections before it helps, and it does.

You may also like...